# SDR SWAA032645

- Difficulty date: December 2, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 54,776 hours, 52,124 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486
- Part serial: NS0033
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RIGHT WING INBOARD MID FLAP T/E WEDGE DISBONDED.  REMOVED AND REPLACED AFT WEDGE PANEL PER MM.
